Previous |  Up |  Next


Title: Extendibility of embeddings (English)
Author: Räsch, Thoralf
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 42
Issue: 2
Year: 2001
Pages: 75-88
Category: math
MSC: 03E45
idZBL: Zbl 0999.03046
idMR: MR1900394
Date available: 2012-10-06T01:49:48Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_042-2001-2_11.pdf 523.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo